Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 938781, 16 pages
http://dx.doi.org/10.1155/2014/938781
Research Article

Robust Finite-Time Control for Nonlinear Markovian Jump Systems with Time Delay under Partially Known Transition Probabilities

Institute of Automation, Qufu Normal University, Qufu, Shandong 273165, China

Received 7 November 2013; Accepted 7 December 2013; Published 20 February 2014

Academic Editor: Hao Shen

Copyright © 2014 Dong Yang and Guangdeng Zong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dong Yang and Guangdeng Zong, “Robust Finite-Time Control for Nonlinear Markovian Jump Systems with Time Delay under Partially Known Transition Probabilities,” Abstract and Applied Analysis, vol. 2014, Article ID 938781, 16 pages, 2014. https://doi.org/10.1155/2014/938781.